# SDR CALA2009121400712

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 26,139 hours, 10,768 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL & RED FIRE WARNING BELL CUT LIGHT DOES NOT SOUND OR ILLUMINATE ON FIRE TEST.  CYCLED CTR PA-1 PNL BELL CUT OUT SWITCH.  PERF OPS TEST AMM 26-11-00-710-810, OPS TEST GOOD.
